MAUDE Adverse Event Report: ABBOTT MEDICAL VOLT¿ PFA CATHETER; No Match

ABBOTT MEDICAL VOLT¿ PFA CATHETER; No Match
Model Number A-VOLT-01
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the pulsed field ablation procedure, there was a procedural delay.The volt catheter could not be advanced through the sheath.The catheter was fully deflated prior to attempting removal.No issues were noted during the deflation process.The lpv and rspv were isolated, and for the ripv the volt catheter was retracted into the agilis sheath, the sheath was rotated toward the ripv, and the guidewire was advanced to position in the ripv.However, the volt catheter would not advance out of the sheath.The volt catheter and agilis sheath were replaced and the procedure was completed with no adverse consequences to the patient.

Brand Name
VOLT¿ PFA CATHETER
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24841737
Report Number3008452825-2026-00175
Device Sequence Number15731177
Product Code QZI
UDI-Device Identifier05415067053022
UDI-Public(01)05415067053022(10)11219945(17)261231
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P250022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-VOLT-01
Device Catalogue NumberA-VOLT-01
Device Lot Number11219945
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AGILIS¿ NXT STEERABLE INTRODUCER 13F.
Patient SexUnknown